Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+32-466902147

Volume 5, Issue 4 (2015)

Research Article

Pages: 537 - 549

A spectral conjugate gradient method under modified nonmonotone line search technique

Ke Su and ZiXing Rong

Share this article

Research Article

Pages: 551 - 555

The classifications of low-dimensional Hom-Lie triple systems

Juan Li

Share this article

Research Article

Pages: 557 - 570

Frequently Convergent Properties of Solutions for a Discrete Dynamical System

Fanqiang Bu, Hui Li and Yuanhong Tao

Share this article

Research Article

Pages: 571 - 581

On h−convex stochastic processes

Daniel Barr´aez, Lysis Gonz´alez, Nelson Merentes and Ana M. Moros

Share this article

Research Article

Pages: 583 - 592

On connection between values of Riemann zeta function at rationals and generalized harmonic numbers

Pawe˜J. Szab˜owski

Share this article

Research Article

Pages: 593 - 597

Structure of the 3-Lie algebra J11

BAI Ruipu, GUO Weiwei and LIN Lixin

Share this article

Research Article

Pages: 599 - 603

Structure of 8-dimensional 3-Lie algebra J21

BAI Ruipu, Lin Lixin and Guo Weiwei

Share this article

Research Article

Pages: 605 - 613

An Analysis Of A Queueing System With Heterogeneous Servers Subject To Catastrophes

M.Reni Sagayaraj, S.Anand Gnana Selvam, R.Reynald Susainathan

Share this article

Research Article

Pages: 615 - 627

A Memory Gradient Method under new Nonmonotone Line Search Technique for Unconstrained Optimization

Ke Su and Zixing Rong

Share this article

Research Article

Pages: 629 - 634

A Study on Difference Equations with Asymptotic Stability

M.Reni Sagayaraj , P.Manoharan

Share this article

Research Article

Pages: 635 - 647

A New Nonmonotone Memory Gradient Method for Unconstrained Optimization

Zixing Rong and Ke Su

Share this article

Research Article

Pages: 649 - 656

Ricci Curvature Of Einstein Kropina Metric

Chethana B.C., Narasimha murthy S.K. and Latha Kumari G.N

Share this article

Research Article

Pages: 657 - 666

On basicity of double and unitary systems in generalized Lebesgue spaces

Muradov T.R.

Share this article
Top